Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Oxyelite Pro Be Cause Any Side Effects?

Hi. I m 29 years old and I ve been diagnosed with depression. To treat my condition, I ve been prescribed 50mg of Lamictal and 100mg of Pristiq. I m 5 2 and I weigh 227lbs. I m very determined to lose weight and have been eating right and working out, but this isn t working. I ve been working out for 2 months and have only lost 2 lbs. I ve decided I want to try the dietary supplement OxyElite Pro. However, I want to first ensure that there aren t any major side effects of taking it along with my prescribed medications. Can you tell me if there are any major risks with taking all of this?
Mon, 1 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hello,

I would advise you not to take OxyELITE Pro. It has been implicated in causing hepatic injury in some people. I commend you on working out and controlling your diet. I know you haven't been seeing good outcomes, but it is something that will come through. You can also talk about other diet pills that have been studied properly. There are some that have dual action that can help with depression as well. Have you undergone testing for your thyroid function? That is another thing that can be evaluated.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pranav Balakrishnan, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Desvenlafaxine


Loading Online Doctors....
Can Oxyelite Pro Be Cause Any Side Effects?

Hello, I would advise you not to take OxyELITE Pro. It has been implicated in causing hepatic injury in some people. I commend you on working out and controlling your diet. I know you haven t been seeing good outcomes, but it is something that will come through. You can also talk about other diet pills that have been studied properly. There are some that have dual action that can help with depression as well. Have you undergone testing for your thyroid function? That is another thing that can be evaluated. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pranav Balakrishnan, General & Family Physician